# SDR ABXA20160614092

- Difficulty date: June 14, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 59,072 hours, 43,452 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Part number: 113T194449
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E UPPER PANEL SUPPORT BEAM FORWARD OF INBD AILERON AT WING STA 431-WING STA 468 IS CRACKED AT THE LNBD END.  REMOVED PANEL SUPPORT BEAM.  FABRICATED NEW BEAM IAW AIR REA 62094.  INSTALLED NEW SUPPORT BEAM IAW SRM 51-40-02, PAR 7D.  CRACKED LENGTH: 0.5", PN: 113T1944-49, SUPPORT, EXACT STR/WING STA LOCATION ON ACFT FROM WING STA 431 TO WING STA 468.  ACFT WAS GROUNDED.
